# SDR DALA2023101408443

- Difficulty date: October 13, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 52,774 hours, 36,636 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON INNER SKIN NEAR TO AFT HINGE, ALSO NEAR TO FWD LATCH FITTING, AT AFT CARGO DOOR. SUMMARY OF NRC 00446: INNER SKIN NEAR TO AFT HINGE AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 612398-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 612398-14 REV 0. WEAR ON INNER SKIN NEAR TO FWD LATCH FITTING AT AFT CARGO COMPARTMENT DOOR WAS REMOVED PER B717-200 SRM 52-00-00-1A PAR 4C FIGURE 103 AND AREA NEAR TO FWD LATCH FITTING AT AFT CARGO DOOR WAS MEASURED AS FOLLOWS: ORIGINAL THICKNESS: 0.050". REMAINING THICKNESS: 0.041". MATERIAL REMOVED: 0.009". THEREFORE, IT IS WITHIN LIMITS PER B717-200 SRM 52-00-00-1A PAR 4C FIGURE 103. ASSOCIATED ER/A 14-612398 ADDED FOR AC 9520. (LP #0015565)
